# SDR ABXA20240525100

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,420 hours, 24,822 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 214C40171
- Part serial: BN2173856
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE EICAS MESSAGE & WARNING ILLUM IN CRUISE AT FL370, EMERGENCY DESCENT CABIN ALTITUDE DESCENDED TO 7,000' AT FL240.  IN CRUISE FLT AT FL240 CABIN ALTITUDE CONTINUED TO DESCEND TO 4,000'.  REMAINDER OF FLT UNEVENTFUL WITH CABIN STABLE AT 4,000'.   ACFT GROUNDED &  PRESSURIZED TO 4/5 PSI & CHKD FUSELAGE, WW & 48 SECT FOR LEAKS, NO DEFECTS. PACKS OPS NORM, NO LEAKS. REPLACED CABIN ALTITUDE WARNING SWITCH IAW AMM 21-33-00. FOUND ORIGINAL HAD HIGH RESISTANCE & DIDN'T OPEN & CLOSE ELECT. CABIN PRESSURE CONTROLLERS CHECK GOOD IAW AMM 21-31-02. ACFT NO ETOPS.  ACFT WORKED BEFORE ANOTHER FLT, & FOUND LT FCV WAS NOT WORKING. REPLACED LT FCV IAW AMM 21-54-01.  PERFORMED TEST FLT ABOVE FL370, GOOD.
